# SDR AALA20170127007

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 86,534 hours, 13,902 cycles
- Engine: Ge CF680C2B6
- Engine time: 83,767 hours, 13,541 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Component: Engine, Ge, CF680C2
- Component part number: CF680C2B6
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. GYE-MIA FLIGHT RETURNED TO GYE. OVERWEIGHT LANDING UNEVENTFUL. CREW REPORTED HIGH VIBRATIONS ON THE LEFT ENGINE DUE TO BIRD STRIKE. REMOVED AND REPLACED FAN BLADES 16, 17, 18, 20, 21, 22 AND BLENDED 11 FAN BLADE IAW AMM 72-31-02. OPERATIONAL CHECK GOOD.
